# SDR GLBA2003073

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 17,488 hours, 22,183 cycles
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Loose
- Location: Master Caution
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ANNUNCIATORS FLASHERS REPEATLY WITH NO MAP ASSOCIATION.  RECONNECTED LOOSE CONNECTION AT PCBA318.
